# SDR UPS99228537

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-221-01-01-01) ON INTERCOSTAL AT BS 300, LBL 13, WL 208.  FABRICATED AND REPLACED INTERCOSTAL BS 294.5 TO BS 312 PER SRM 51-10-2 AND 51-20-01 AND 51-30-2.
